# SDR HALA2022022400055

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 38,365 hours, 5,977 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  APU IGNITION LEAD CHANNEL A DEFECTIVE.// REMOVED AND REPLACED APU IGNITION LEAD CHANNEL A PER AMM 49-41- 43, OPS CHECK GOOD.
